# SDR AALA20171031003

- Difficulty date: October 31, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 53,090 hours, 21,432 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 111A130110
- Condition: Cracked
- Location: Bulhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON AN ANGLE OF THE BULKHEAD.  REMOVED AND REPLACED THE ANGLE IAW 51-00-05-1, DRAWING 111A1000, AND SRM 57-10-10-2R.
